Hoosier Super Tour Worker/Volunteer Sign up info on Jul 25, 2019 (045971) | MotorsportReg.com

This event is over! Can we show you some more events nearby?

Hoosier Super Tour Worker/Volunteer Sign up


Hoosier Super Tour Worker/Volunteer Sign up

SCCA - San Francisco Region - Club Racing

Thursday, Jul 25 — Sunday, Jul 28, 2019
WeatherTech Raceway Laguna Seca, Salinas, CA


Registration closed July 28, 2019 11:59 PM on July 28, 2019 11:59 PM PDT Registration ends July 28, 2019 11:59 PM on July 28, 2019 11:59 PM PDT Registration opens May 24, 2019 3:36 PM on May 24, 2019 3:36 PM PDT Registration runs from May 24, 2019 3:36 PM to July 28, 2019 11:59 PM

Volunteer Sign Up for Hoosier Super Tour Hosted by SFR SCCA - July 25-28, 2019


 

Pick the days and crews you can work on the following registration form.

 

SUPPLEMENTAL REGULATIONS AND SCHEDULE SUPER TOUR JULY 25-28 FINAL3 Group 8 Revision 7_16_19.pdf

 

 

EVENT SCHEDULE
 

Group 1

SRF3

Group 5

FB, FC, FE, FE2, P1, P2

Group 2

SM

Group 6

B-Spec, EP, FP, HP, GTL

Group 3

F5, FF, FV

Group 7

GT1, GT2, GT3, AS, T1, GTX

Group 4

STL, STU, T2, T3, T4

Group 8

FA, FM

 

Thursday, July 25, 2019

2:00 PM – 6:30 PM

Registration

3:30 PM – 6:30 PM

Tech Inspection

(Express Tech at Registration.  Bring your logbook (and your helmet if you need a 2019 sticker.)

 

Friday, July 26, 2019

7:00 AM – 4:30 PM

Registration

7:30 AM – 11:30 AM

Tech Inspection/Scales

8:30 AM

20 minute Practice, Group 2      90db

12:50 PM

20 minute Qualifying, Group 6

9:00 AM

20 minute Practice, Group 1     101db

1:20 PM

20 minute Qualifying, Group 3

9:30 AM

20 minute Practice, Group 4

1:50 PM

20 minute Qualifying, Group 5

10:00 AM

20 minute Practice, Group 3

2:20 PM

20 minute Qualifying, Group 4

10:30 AM

20 minute Practice, Group 6     103db

2:50 PM

20 minute Qualifying, Group 8

11:00 AM

20 minute Practice, Group 5 & 8

3:20 PM

20 minute Qualifying, Group 7

11:30 AM

20 minute Practice, Group 7

3:50 PM

20 minute Qualifying, Group 1   101db

11:50 AM

LUNCH

4:20 pm

20 minute Qualifying, Group 2    90 db

Friday Hospitality Party at the Garages 21/22– Begins approx. 5:00 pm after track is cold.  Everybody Welcome!  Hors d’oeuvres & Beverages provided. 

         

 

Saturday, July 27, 2019

7:00 AM – 4:30 PM

Registration

7:30 AM – 11:30 AM

Tech Inspection/Scales

8:35 AM

15 minute Qualifying, Group 2    90db

11:55 PM

LUNCH

9:00 AM

15 minute Qualifying, Group 1   101 db

  12:45 PM

25 minute Race, Group 3

9:25 AM

15 minute Qualifying, Group 4

  1:22 PM

25 minute Race, Group 5

9:50 AM

15 minute Qualifying, Group 3

  1:59 PM

25 minute Race, Group 8

10:15 AM

15 minute Qualifying, Group 6    103db

  2:34 PM

25 minute Race, Group 4

10:40 AM

15 minute Qualifying, Group 5 & 8

  3:11 PM

25 minute Race, Group 7

11:05 AM

15 minute Qualifying, Group 7

  3:46 PM

25 minute Race, Group 1      101db

11:30 AM

25 minute Race, Group 6

  4:23 PM

25 minute Race, Group 2       90db

Saturday Night Party at the Garages 21/22– Begins approx. 5:00 pm after track is cold.  Everybody Welcome!  Hot food & Beverages provided. 

         


Sunday, July 28, 2019

7:30 AM – 11:00 PM

Registration

7:30 AM – 11:30 AM

Tech Inspection/Scales

8:30 AM

Warm-Up, Groups 1, 2, 4  90db sound

12:04 PM

LUNCH

8:50 AM

35 Minute Race  (22 lap max) Group 2

90 db

  1:04 PM

35 minute Race (22 lap max), Group 5

9:37 AM

Warm-Up, Groups 3, 5, 6, 7, 8

 

  1:51 PM

35 minute Race (22 lap max), Group 8

9:57 AM

35 minute Race (22 lap max), Group 1

  2:36 PM

35 minute Race (22 lap max), Group 7  101db

10:42 AM

35 minute Race (22 lap max), Group 6  103 db

   3:23 PM

35 Minute Race (22 lap max) Group 3

90 db

11:29 AM

35 minute Race (22 lap max), Group 4

Thanks for racing with us!  Safe Travels!

 

 

 

Attendee List

View current entry list

Organizer

SCCA - San Francisco Region - Club Racing

Question about the event?
Contact the event organizer
Avatar Image
Nan Mendes
Send a message

 

T-shirts for motorsport fans

Venue

WeatherTech Raceway Laguna Seca
Location Salinas, CA
Track Map Download a track map
Virtual Track Walk Video deep-dive on ideal line, reference points, surface/camber details and most important corners
Video Watch a video (YouTube)
Add this event to your calendar:
Click to download this event to your Apple iCal calendar! Click to download this event to your Microsoft Outlook calendar! Click to download this event to your Sunbird or Mozilla calendar! Click to add this event to your Google Calendar! Click to download this event to your Yahoo Calendar!
 

ATTENTION! Your web browser is either very old or portions of MotorsportReg.com are being blocked. As a result, some things on this and other sites may be out of place or look broken. Before you try and register for events, learn how to correct it.